30 Apr 2010
I would not advize it not with high blood pressure. There is cold medicine out there called Coricidin it has a heart right on the box. It is specially made for those with high blood pressure it is a little more expensive but much safer for people with these issues. I have high blood pressure and it is the only thing I can safely take without any side effects with my blood pressure going up. Hope this helps. It should do the trick for you if all else fails call your doctor or pharmacist they always know best, this is just from my experience. Hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 10 Dec 2009
2 answers • 6 Feb 2011
take losartin hct, need additional one to keep pressure down to 125-130/70, some have caused anoying cough or wheeze
3 answers • 6 Mar 2012
... had a tickle in my throat for a long time. I'm constantly coughing. Doctors have said it's post nasal drip. I'm going out of my ...
4 answers • 6 Aug 2013
It interrupts my sleep and after a couple of months it gets worse. I do well with the beta blockers like Benicar, but it is so expensive! What can I ...
3 answers • 29 Sep 2013